Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes itchy rash on abdomen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
Good afternoon. I have three small groups of what I think are bites on my abdomen. They still itch horribly and it has been two weeks. I tried hydrocortisone cream and I actually had a refill on an antibiotic just to try. I haven't gone to the doctor yet.
Posted Thu, 30 Jan 2014 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, Can you upload a picture of it!!! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these itchy rash on your abdomen. The presentation of this rash is very suggestive of an allergic reaction. This should be related to a bed bug that bite you probably during sleep. However, it is very difficult to tell what the exact cause is without further information. I will suggest that you upload a picture for me to review and provide more information about this. For now, you can try some anti histamine drugs like Benadryl to relief yourself of the itches. I don't really think antibiotics would be able to help this condition but a review of the image would be helpful to make this condition. I hope this helps. I wish you well. Please upload the image and feel free to ask for further information and clarification if need be. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What causes itchy rash on abdomen? 16 minutes later
I sent two pictures as a new question, basically stating the same thing but now with pictures.
Answered by Dr. Chobufo Ditah 4 hours later
Brief Answer: Please, I don't have access to the said images! Detailed Answer: Hi and thanks for following up with me. Please, I do not have access to the question you posted. Please, ask our customer service to help upload these images correctly so that we can continue working on it. Thanks and hope to hear back from you. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor